Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unprotected sex, missed periods, white discharge, abdominal pain, side effect of i-pill or pregnancy ?

Sir, I have taking i- pill within 4 hours after a unprocted sex......... Now i i have missied my period for 6 days ......... But from the date of period white discharge with abdiminal pain is happning......... What can i do now?? Plesae tell me is may i pregnant or it is a side effect of I-pill to postporne the period date
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I-pill is supposed to take within 72 hrs of unprotected sex to avoid pregnancy.
As you have taken I-pill within 4 hrs of unprotected sex; getting pregnant is not the possibility.
You will get your periods soon, as abdominal pain is result of congestion of uterine endometrium.
But if your periods get delayed by more than week; do pregnancy test,though it is a rare possibility.
Take care,
Dr. Neelam.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor